# SDR SWIA202161753

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FS. 525.00  TO FS. 575.00, RBL 9.00  HAS CORROSION ON UPPER SECTION     (C-CHECK RO 10/9/2021)    REMOVED AND REPLACED CORRODED FLOOR SUPPORT FROM FS 525 TO FS575, RBL 9.00 IAW CRJ700 SRM 53-00-41. NO FURTHER ACTION REQUIRED.
